Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

On the reduction of certain differential equations of the second order


Author: William Duncan Macmillan
Journal: Trans. Amer. Math. Soc. 19 (1918), 205-222
MSC: Primary 34C20
DOI: https://doi.org/10.1090/S0002-9947-1918-1501098-4
MathSciNet review: 1501098
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 34C20

Retrieve articles in all journals with MSC: 34C20


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1918-1501098-4
Article copyright: © Copyright 1918 American Mathematical Society